# SDR FDEA201803180728

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,538 hours, 16,140 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4156
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING,  RECEIVED A LEVEL 2 TIRE FAIL ALERT WITH TIRE NR 6 INDICATING ZERO PSI.   RECEIVED A LEVEL 2 ANTI-SKID FAIL ALERT.  THE BRAKE TEMP ALERT APPEARED LATER WITH BRAKE NR 6 INDICATING ABOUT 200-300 DEGREES COOLER THAN OTHER BRAKES.  REMOVED AND REPLACED THE NR 6 TIRE ASSY. REMOVED AND REPLACED NR 5 TIRE ASSY DUE TO NR 6 TIRE FAILURE IAW AMM 32-41-01-4.  FOUND 5 BRAKE LINES ON LH GEAR THAT WERE ROUTED TO THE INCORRECT   SUPPLY LINE. REPOSITIONED THESE LINES TO THE CORRECT POSITION. OPS CHECKS   NORMAL
